# SDR DXTA200500946

- Difficulty date: August 30, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 2,992 hours, 1,847 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 803682
- Part serial: 1243
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WAS SELECTED UP, GEAR STARTED TO RETRACT WITH THREE RED LIGHTS, GEAR THEN STOPPED INTRANSIT WITH MAIN GEAR RED AND GREENS SEEN AND GEAR HANDLE FLASHING.  AFTER SELECTING GEAR DOWN, GEAR WENT DOWN NORMALLY.  TROUBLESHOT FOR LANDING GEAR FAILURE TO RETRACT NORMALLY INTERFACED WITH AIRFRAME SYSTEM COMPUTERS AND FOUND NO FAULTS, OPERATIONALLY TESTED LANDING GEAR SEVERAL TIMES WITH NO FAULTS.  AT THE OPERATOR REQUEST THE MLG DOOR ACTUATOR PROXIMITY SWITCHES, LEFT P/N 803602, S/N 1391, RIGHT P/N 803682, S/N 1243 WERE REPLACED WITH NEW SWITCHES OF SAME P/N, LEFT S/N 1224, RIGHT 1220 IN ACCORDANCE WITH FALCON 2000 MM 32-811.  PERFORMED MLG OPERATIONAL CHECK AND FOUND T/O OPS CHECK NORMAL.
